Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 10 found articles
 
 
  Structure of Polyzetas and Lyndon Words
 
 
Title: Structure of Polyzetas and Lyndon Words
Author: Minh, Hoang Ngoc
Appeared in: Vietnam journal of mathematics
Paging: Volume 41 (2013) nr. 4 pages 409-450
Year: 2013
Contents:
Publisher: Springer Singapore, Singapore
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands